# SDR SIMA20130304001

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 28,999 hours, 26,379 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4188001007
- Part serial: 2253A1499A
- Condition: Failed
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 9806.   CREW REPORTED ACFT BANKS HARD TO RIGHT WITH AILERON TRIM AT ZERO.  TO KEEP WINGS LEVEL 1/4 ROLL TRIM IS REQUIRED.   ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT AND RIGHT AILERON ACTUATORS IAW AMM 27-21-01.  OPS AND & LEAK CHECKED  GOOD.  ACFT RETURNED TO SERVICE.
